본문 바로가기
KERD
논문KCI 등재

Strong Convergence of Modified Iteration Processes for Relatively Nonexpansive Mappings

0

조회

0

다운로드

2

인용

0

참고문헌

키워드

주제분류수학

초록

Motivated and inspired by ideas due to Matsushida and Takahashi [J. Approx. Theory 134(2005), 257-266] and Martinez-Yanes and Xu [Nonlinear Anal. 64(2006), 2400- 2411], we prove some strong convergence theorems of modified iteration processes for a pair (or finite family) of relatively nonexpansive mappings in Banach spaces, which improve and extend the corresponding results of Matsushida and Takahashi and Martinez-Yanes and Xu in Banach and Hilbert spaces, repectively.

Abstract

Motivated and inspired by ideas due to Matsushida and Takahashi [J. Approx. Theory 134(2005), 257-266] and Martinez-Yanes and Xu [Nonlinear Anal. 64(2006), 2400- 2411], we prove some strong convergence theorems of modified iteration processes for a pair (or finite family) of relatively nonexpansive mappings in Banach spaces, which improve and extend the corresponding results of Matsushida and Takahashi and Martinez-Yanes and Xu in Banach and Hilbert spaces, repectively.

참고문헌 (29)

  1. Ya. I. Alber, "Metric and generalized projection operators in Banach spaces: properties and applications, in:Theory and Applications of Nonlinear Operators of Accretive and Monotone Type", pp.15~50 (1996), Marcel Dekker, New York
  2. Ya. I. Alber, "An iterative method for solving a class of nonlinear operator equations in Banach spaces", Panamer. Math. J, 4, pp.39~54 (1994)
  3. D. Butnariu, "Asymptotic behavior of relatively nonexpansive operators in Banach spaces", J. Appl. Anal, 7, pp.151~174 (2001)
  4. . Butnariu, "Weak convergence of orbits of nonlinear operators in reflexive Banach spaces", Numer. Funct. Anal. Optim, 24, pp.489~508 (2003)
  5. Y. Censor, "Iterations of paracontractions and firmly nonexpansive operators with applications to feasibility and optimization", Optimization, 37, pp.323~339 (1996)
  6. C. E. Chidume, "An example on the Mann iteration method for Lipschitz pseudocontractions", Proc. Amer. Math. Soc, 129, pp.2359~2363 (2001)
  7. I. Cioranescu, "Geometry of Banach Spaces, Duality Mappings and Nonlinear Problems" (1990), Kluwer Academic Publishers, Dordrecht
  8. A. Genel, "An example concerning fixed points", Israel J. Math, 22, pp.81~86 (1975)
  9. K. Goebel, "A fixed point theorem for asymptotically nonexpansive mappings", Proc. Amer. Math. Soc, 35, pp.171~174 (1972)
  10. B. Halpern, "Fixed points of nonexpanding maps", Bull. Amer. Math. Soc, 73, pp.957~961 (1967)
  11. S. Ishikawa, "Fixed points by a new iteration method", Proc. Amer. Math. Soc, 44, pp.147~150 (1974)
  12. S. Kamimura, "Strong convergence of a proxiaml-type algorithm in a Banach space", SIAM J. Optim, 13, pp.938~945 (2003)
  13. T. H. Kim, "Strong convergence of modified Mann iterations", Nonlinear Anal, 61, pp.51~60 (2005)
  14. T. H. Kim, "Strong convergence of modified Mann iterations for asymptotically nonexpansive mappings and semigroups", Nonlinear Anal, 64, pp.1140~1152 (2006)
  15. P. L. Lions, "Approximation de points fixes de contractions", C. R. Acad. Sci. S`er. A-B Paris, 284, pp.1357~1359 (1977)
  16. W. R. Mann, "Mean value methods in iteration", Proc. Amer. Math. Soc, 4, pp.506~510 (1953)
  17. C. Martinez-Yanes, "Strong convergence of the CQ method for fixed point iteration processes", Nonlinear Anal, 64, pp.2400~2411 (2006)
  18. S. Matsushita, "strong convergence theorem for relatively nonexpansive mappings in a Banach space", J. Approx. Theory, 134, pp.257~266 (2005)
  19. K. Nakajo, "Strong convergence theorems for nonexpansive mappings and nonexpansive semigroups", J. Math. Anal. Appl, 279, pp.372~379 (2003)
  20. S. Reich, "Strong convergence theorems for resolvents of accretive operators in Banach spaces", J. Math. Anal. Appl, 75, pp.287~292 (1980)
  21. S. Reich, "Weak convergence theorems for nonexpansive mappings in Banach spaces", J. Math. Anal. Appl, 67, pp.274~276 (1979)
  22. S. Reich, "Review of Geometry of Banach Spaces, Duality Mappings and Nonlinear Problems", Kluwer Academic Publishers Dordrecht 1990 Bull. Amer. Math. Soc, 26, pp.367~370 (1992)
  23. S. Reich, "A weak convergence theorem for the alternating method with Bregman distance, in:A. G. Kartsatos (Ed.), Theory and Applications of Nonlinear Operators of Accretive and Monotone Type", pp.313~318 (1996), Marcel Dekker
  24. N. Shioji, "Strong convergence of approximated sequences for nonexpansive mappings in Banach spaces", Proc. Amer. Math. Soc, 125, pp.3641~3645 (1997)
  25. W. Takahashi, "Nonlinear Functional Analysis" (2000), Yokohama Publishers, Yokohama
  26. R. Wittmann, "Approximation of fixed points of nonexpansive mappings", Arch. Math, 58, pp.486~491 (1992)
  27. H. K. Xu, "Existence and convergence for fixed points of mappings of asymptotically nonexpansive type", Nonlinear Anal, 16, pp.1139~1146 (1991)
  28. H. K. Xu, "Inequalities in Banach spaces with applications", Nonlinear Anal, 16, pp.1127~1138 (1991)
  29. H. K. Xu, "Iterative algorithms for nonlinear operators", J. London Math. Soc, 66, pp.240~256 (2002)

관련 논문AI추천

이 간행물의 다른 논문 (14건)